Revenue Elasticities in Complex Income Tax Structures: An Application to Spain
John Creedy and
José Félix Sanz‐Sanz
Fiscal Studies, 2010, vol. 31, issue 4, 535-561
Date: 2010
References: Add references at CitEc
Citations: View citations in EconPapers (6)
Downloads: (external link)
http://hdl.handle.net/10.1111/j.1475-5890.2010.00124.x (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:ifs:fistud:v:31:y:2010:i::p:535-561
Ordering information: This journal article can be ordered from
The Institute for Fiscal Studies 7 Ridgmount Street LONDON WC1E 7AE
Access Statistics for this article
More articles in Fiscal Studies from Institute for Fiscal Studies The Institute for Fiscal Studies 7 Ridgmount Street LONDON WC1E 7AE. Contact information at EDIRC.
Bibliographic data for series maintained by Emma Hyman ().